MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected excor blood pump pu valves; 15 ml in/out; ø 9 mm, sn (b)(6) was in use since (b)(6) 2024 to date.The event occurred on (b)(6) 2025, which is (110 days) after the pump in question was placed on the patient.We have reviewed the production records of the excor blood pump, and determined that it was produced according to our specification.The excor® ikus stationary driving unit is used on this patient.
 
Event or Problem Description
On (b)(6) 2025 berlin heart gmbh clinical affairs (ca) was informed by the korean distributor that during intervention of removing fibrin in the connector set, it was noted that an air leakage occurred at the area of the blood pump connector to the driving tube.Upon evaluation of the pictures and videos provided, ca recommended replacing the blood pump and requested that the blood pump along with the driving tube be returned to berlin heart for investigation.There were no abnormalities noted in the movement of the blood pump and no damage to the connector was observed.Therefore, the clinic decided to retain them and monitor the patient.As of (b)(6) 2025, the patient remains clinically stable and no negative effects were noted due to the incident.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key21667501
Report Number3004582654-2025-00018
Device Sequence Number8228456
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)261130
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 MO
Patient SexFemale
Patient Weight5 KG